Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken medicine for thrush. Now tongue pain, excessive buildup. Dry throat. Help

HI, I was diagnosed with Thrush a few months back; did 2 bouts of medicine and my throat is still not the same. It is sore with veins protruding in the back and constantly choking me dry. My tongue also hurts and gets an excessive build up that I scrape off and rinse with peroxide water. Very frustrated please help. Thanks!
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
Drink plenty of water, and do use to brush your teeth twice a day every day , bafter takiong your meals.

Have a proper clinical examination
Hope it helps
Dr imran
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor